Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, i am a 19 year old male, and I gave oral sex and received oral sex from a girl back in mid October. I did not get any rash bumps or anyhting unusual on my penis after this, but about two weeks after I started to get sharp pains in my rectum and stomach, that would just feel like shooting pains and then go away. These went away after about a week and I had absolutely no pain or symptoms at all for a couple months... Until December 31st to be exact. On this day i randomly began to get pain in my right testicle, and over the next few days it spread and I had random pains in testicles and in the penis, and also felt really itchy at times down there. I went to doctor and told him about testicle pain and he checked for some stuff and aid everything felt fine. He did Urine sample and some blood tests and found nothing with urine, but did say that the blood tests showed I had MONO. I have also has weakened urine stream and dribbling of urine, but no discharge from penis. 

I know noticed that I have red bumps and my tongue, and a white coating also on all of my tongue. I also just noticed little white bumps clustered together on the corners of my lips. I was wondering what all of these could be? could anything to do with MONO cause any of these oral problems.

Also, I believe that back in October i may have contracted Chlamydia and that was causing the random pains, and then they went away. I then believe that over the next few months since it was left untreated it caused some epididymitis and that is what is now causing my testicle and penis pain. I also sometimes have pain in knees and lower legs, but i am thinking that my be due to weakened joints by the MONO. could all of this be the case? If anyone has any information for me or thinks they could help, PLEASE PLEASE let me know. thank you. 

Loading...

yeast infection it sounds like
Reply

Loading...